MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.57072

Медицинская библиотека · Cureus · 2024

Type II Heparin-Induced Thrombocytopenia Manifesting As Cardiac Arrest Following Intravenous Heparin Bolus During an Elective Procedure: A Case Report and Literature Review.

Nepal Nisha, Patel Dhiraj, Omosebi Opeyemi, Shin Yong

Клинический случайСтатьяПеревод в очереди

Аннотация

Heparin-induced thrombocytopenia (HIT) is a rare and life-threatening autoimmune-mediated adverse drug reaction seen in patients who are exposed to various forms of pharmacological heparin, including unfractionated heparin (UFH) and low molecular weight heparin (LMWH). Despite the presence of thrombocytopenia, these patients face the risk of clot formation and bleeding simultaneously. Prompt cessation of heparin and the initiation of non-heparin anticoagulants are important for the patient's survival. Typically, clinical diagnosis of HIT is necessary, and waiting for lab test results, which can take days, may not be always feasible. Here, we present a case of an unusual presentation of type II HIT, complicated by significant thrombocytopenia, pulmonary hemorrhage, and cardiac arrest after receiving intravenous (IV) heparin bolus during an elective cardiac ablation procedure for paroxysmal atrial fibrillation.

Для цитирования: Nepal Nisha, Patel Dhiraj, Omosebi Opeyemi, Shin Yong. Type II Heparin-Induced Thrombocytopenia Manifesting As Cardiac Arrest Following Intravenous Heparin Bolus During an Elective Procedure: A Case Report and Literature Review.. Cureus. 2024. DOI: 10.7759/cureus.57072.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.